Nystatin making mouth worse.

Home The Candida Forum Candida Questions Nystatin making mouth worse.

This topic contains 0 replies, has 1 voice, and was last updated by  Marietsy 4 months, 3 weeks ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #177033

    Marietsy
    Participant
    Topics: 1
    Replies: 0

    I am taking Nystatin for a fungal infection. The doctor at the ER stated it wasn’t thrush but an overgrowth of fungus due to Peridex mouthwash that I took for a few days. However, i have only taken it twice now and my fungus is actually worse and instead of being in the back of my tongue it is now in the front and this happened within 6 hours. My question, does Nystatin make it worse before it gets better? And can I use baking soda with nystatin or just warm salt water to clean the tongue?

    P.S. Not 100% sure this isn’t oral thrush. I have the symptoms of it.

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.